Record number :
1364884
Title of article :
ON ZERO PATTERNS OF CHARACTERS OF FINITE GROUPS
Author/Authors :
ژانگ ، جينشان نويسنده School of Science, Sichuan University of Science and Engineering, 64300 Zigong, China Zhang, Jinshan , زنگ، گوانگجي نويسنده School of Science, Sichuan University of Science and Engineering, 64300 Zigong, China Zeng, Guangju , شن، ژنسا نويسنده School of Science, China Agricultural University, 100083 Beijing, China Shen, Zhencai
Issue Information :
فصلنامه با شماره پیاپی 0 سال 2014
Pages :
5
From page :
27
To page :
31
Abstract :
The aim of this note is to characterize the nite groups in which all non-linear irreducible characters have distinct zero entries number.
Journal title :
International Journal of Group Theory
Journal title :
International Journal of Group Theory
Serial Year :
2014
Link To Document :
بازگشت